Global convergence of a kinetic model of chemotaxis to a perturbed Keller-Segel model

Fabio A.C.C. Chalub, Kyungkeun Kang

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We consider a class of kinetic models of chemotaxis with two positive non-dimensional parameters coupled to a parabolic equation of the chemo-attractant. If both parameters are set equal zero, we have the classical Keller-Segel model for chemotaxis. We prove global existence of solutions of this two-parameters kinetic model and prove convergence of this model to models of chemotaxis with global existence when one of these two parameters is set equal zero. In one case, we find as a limit model a kinetic model of chemotaxis while in the other case we find a perturbed Keller-Segel model with global existence of solutions.

Original languageEnglish
Pages (from-to)686-695
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume64
Issue number4
DOIs
Publication statusPublished - 2006 Feb 15

Bibliographical note

Funding Information:
FACCC was supported by FCT/Portugal through the Project FCT-POCTI/34471/MAT/2000. Both authors thank the kind hospitality of the Max Planck Institute for Mathematics in the Sciences (Leipzig, Germany), particularly to Angela Stevens, who suggested this problem.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Global convergence of a kinetic model of chemotaxis to a perturbed Keller-Segel model'. Together they form a unique fingerprint.

Cite this